Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 975950, 7 pages
Research Article

Some New Inequalities of Hermite-Hadamard Type for ()-()-Convex Functions on Coordinates

College of Mathematics, Inner Mongolia University for Nationalities, Inner Mongolia Autonomous Region, Tongliao 028043, China

Received 22 July 2013; Accepted 12 December 2013; Published 19 January 2014

Academic Editor: Gerassimos Barbatis

Copyright © 2014 Ling Chun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Shu-Ping Bai, Feng Qi, and Shu-Hong Wang, “Some new integral inequalities of hermite-hadamard type for (α, m; p)-convex functions on co-ordinates,” Journal of Applied Analysis and Computation, vol. 6, no. 1, pp. 171–178, 2016. View at Publisher · View at Google Scholar